# SDR SWIA200211059

- Difficulty date: June 30, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 14,594 hours, 21,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FLOOR SEAT TRACK CORRODED FORWARD AND AFT.  REMOVED AND REPLACED LEFT CABIN FLOOR SEAT TRACKS IAW EMB120 MM 53-01-05.
